# SDR ASOA201102456

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 WEB CORRODED JUST ABOVE FLOOR LEVEL.   BLENDED CORROSION IAW SRM 51-21-06-001-001 AND 53-11-10-201-003.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-10-201-003-A01. REPAIRED IAW REO 670-53-11-594.
